RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 1  


Partial Differential Equations
A boundary value problem for a certain degenerate hyperbolic equation, and singular integral equations of the third kind
Kh. G. Bzhikhatlov
3
The first boundary value problem for certain strongly elliptic systems of equations that degenerate on the boundary
V. N. Vragov
15
Some boundary value problems for a certain degenerate hyperbolic equation of the second kind
V. A. Eleev
25
The uniqueness of the solution of the exterior contact inverse problem of the theory of the logarithmic potential
V. M. Isakov
34
The asymptotic behavior of the solutions of a certain mixed problem
Yu. Ya. Kim
40
The Darboux problem for degenerate hyperbolic equations
A. M. Nakhushev
49
The problem of A. V. Bicadze for an equation of mixed type in multidimensional domains
A. M. Nakhushev, V. I. Paškovskii
57
Exterior Dirichlet and Neumann problems for the polyharmonic equation
V. I. Polovinkin
64
A certain quasilinear parabolic equation
S. I. Pokhozhaev
73
A certain method of expanding a solid metaharmonic potential in an integro-power series
A. I. Prilepko
81
Mixed inverse problems of potential theory in the case of contact bodies
A. I. Prilepko
94
The asymptotic behavior as $t\rightarrow \infty $ of a positive solution of a boundary value problem for a model equation of chemical kinetics
V. V. Pukhnachov
109
The behavior of the solutions of mixed problems for quasilinear equations of parabolic type
È. N. Rudenko
115
The Dirichlet problem for the elliptic system of A. V. Bicadze with lower derivatives
R. S. Saks
121
The spectrum of a certain operator
M. V. Fokin
135
A representation of the analytic solutions of certain partial differential equations whose coefficients have pole type singularities with respect to only one argument
V. Kh. Froim
142
A generalized Fourier transform and asymptotic behavior of the solutions of the telegrapher's equation
A. B. Shabat
157
On the Dirichlet problem for degenerate elliptic equations
A. I. Yanushauskas
166

Short Communications
A certain boundary value problem with nonlinear boundary conditions that have a discontinuity
Yu. A. Dubinskii, B. P. Nesterov
175
A criterion for the uniqueness of the solution of the Darboux problem for a certain degenerate hyperbolic equation
T. Sh. Kal'menov
178
The uniqueness of the strong solution of the generalized Tricomi problem
V. V. Kovrizhkin
182
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019